Hi,
i found some oily discharge in my bowels recently. I have read about such side effects when people consume slimming pills but I definately have not consume any of those.

I'm due to go for a ultra-scan on liver and gall bladder as advised by my company doc.

Are such common? Pls help!
Did you find this post helpful?
|

User Profile
replied April 8th, 2008
Doctor
Inflammation of the rectum (proctitis) may be the cause for your problems.

Abdominal ultrasound is a very useful diagnostic tool, but you also need a clinical examination of the rectum, standard blood analyzes, occult blood test...

Later you may need colonoscopy if necessary.
|
Did you find this post helpful?
Quick Reply
Answers to Similar Questions
User Profile
Dr. Kokil Mathur
User Profile
Dr. Nikola Gjuzelov
User Profile
Dr. Nikola Gjuzelov
User Profile
Harpreet Singh
User Profile
Dr. Goce Aleksovski
Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....